| Model Number |
30001004101110012 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed a "poor pad contact" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing, including functional testing, without duplicating the customer's report.The log review suggests when a viable patient impedance is detected, the device is capable of delivering energy.The multifunction cable and the pads were not returned for evaluation.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.